Research Repository

Items where Author is "VERNITSKI, ALEXEI"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

VERNITSKI, ALEXEI (2009) 'ONE-SIDE NIELSEN TRANSFORMATIONS IN FREE GROUPS.' International Journal of Algebra and Computation, 19 (07). pp. 855-871. ISSN 0218-1967

VERNITSKI, ALEXEI (2008) 'ORDERED AND $\mathcal{J}$-TRIVIAL SEMIGROUPS AS DIVISORS OF SEMIGROUPS OF LANGUAGES.' International Journal of Algebra and Computation, 18 (07). pp. 1223-1229. ISSN 0218-1967

This list was generated on Tue Sep 27 05:14:15 2022 BST.